# SDR 2022F00208

- Difficulty date: May 5, 2022
- Submitted: May 5, 2022
- Operation: General aviation
- Aircraft: N453AM
- Make and model: Lear 35A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN AFTER EMERGENCY PRESSURIZATION VALVE OPENED, CREW ON A 91 FLIGHT LANDED AS SOON AS POSSIBLE IN GJT.
